# SDR A6WA200840176

- Difficulty date: March 9, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 10,718 hours, 9,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Winglet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION RIGHT WINGLET TRAILING EDGE DELAMINATED/PILOT FOUND ON WALK AROUND.  (M)
